# SDR CA150427011

- Difficulty date: April 22, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Part number: 895304
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DIVERTED FOLLOWING A LOUD BANG HEARD COMING FROM THE NOSE WHEEL WELL AREA.  PSEU WAS REMOVED AND REPLACED, BUT AFTER INVESTIGATION, NO FAULT FOUND. (TC# 20150427011)
